Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
During a chesty cough there is a form-up of phlegm within the airways and lungs. A cough means that the physique is preparing a seek to make away with the excess phlegm from the body. Benylin Children’s Chesty Coughs syrup contains guaifenesin as an active ingredient.
During a chesty cough there is a build-up of phlegm in the airways and lungs. A cough indicates that the body is trying to get rid of the excess phlegm from the body. Benylin Children's Chesty Coughs syrup contains guaifenesin as an active ingredient. Guaifenesin is a cough expectorant for the relief of symptoms of acute productive (chesty) cough.
Guaifenesin works by loosening the mucus in the lungs and the airways to make it easier for the child to cough it up. It does this by increasing the volume of fluid produced in the airways and thus facilitating the removal of mucus from the body. It also effectively aids in relaxing the throat and chest so that coughing is less strenuous on the body.
Benylin Children's Chesty Coughs syrup can be purchased online without the need of a prescription. However you are welcome to book an appointment with a health expert at Click Pharmacy to discuss how to best use this product. It can be purchased online in 125ml bottles, and will be sent directly to you by Next Day Delivery.
There is only one dose of Benylin Children's Chesty Coughs. This medicine is not recommended for children under 6 years of age.
For children between 6 and 12 years old the dose is two 5ml spoonfuls (10ml total). This is to be taken by mouth four times a day, up to a maximum of 4 doses in 24 hours.
You should only give this medicine as required following the dosage instructions carefully. If you forget to give or take a dose, the next dose should be taken when needed. You should not give a double dose.
Benylin Children's Chesty Coughs syrup is for oral use only. Do not take or give more than the dose recommended .
This medicine is not recommended for children under 6 years of age.
For children between 6 and 12 years old the dose is two 5ml spoonfuls (10ml total) taken by mouth four times a day, up to a maximum of 4 doses in 24 hours.
Do not exceed 5 days of treatment with Benylin Children's Chesty Coughs syrup unless the patient is under a doctor’s supervision.
Stop using this medicine and talk to your doctor or pharmacist if the child’s cough comes back or is accompanied by a persistent headache, high temperature, or rash.
If you forget to give or take a dose, the next dose should be taken when needed. You should never give a double dose.
Benylin Children's Chesty Coughs syrup has not been found to affect any other medicines when these are taken together. However please always check with your pharmacist before giving this medicine in conjunction with other medicines to make sure that the combination is safe. This includes herbal medicines and those bought over the counter.
You may give Benylin Children's Chesty Coughs syrup with over the counter children's painkillers like paracetamol or ibuprofen, if these are needed and indicated for your child.
Get advice from your pharmacist before using Benylin Children's Chesty Coughs in combination with other cold and flu or cough preparations. Different products may contain the same active ingredient, which may lead to an excessive intake in dose. For further advice talk to your pharmacist.
Chesty coughs occur when there is a build-up of phlegm. The cough mechanism kicks in to expel excess phlegm to get it out of the body. Benylin Children's Chesty Coughs syrup contains guaifenesin which is a cough expectorant used for the relief of symptoms of acute productive (chesty) cough.
Guaifenesin works by loosening the mucus in the lungs and the airways to make it easier for the child to cough it up. It does this by increasing the volume of fluid produced in the airways. It also effectively aids in relaxing the throat and chest so that coughing is less strenuous on the body.
Benylin Children's Chesty Coughs syrup should be taken for a few days until the mucus (phlegm) is sufficiently cleared up from the chest and airways. If 5 days have passed and the cough has not improved, or other symptoms have appeared, then you should speak to your pharmacist or doctor.
If you child has any of the following symptoms, you should seek advice immediately as further examination or different treatment might be necessary:
difficulty breathing, shortness of breath, wheezing, or asthma
producing phlegm or mucus that is yellow, green, rusty brown, blood-stained or foul smelling
pain in the chest
pain and swelling in the calf
sudden unexplained weight loss
recurrent night-time cough
or a long-term persistent cough.
Like all medicines, this medicine may cause adverse events or side effects, although not everybody gets them. If your child experiences allergic reactions that may include skin rashes, itching, or coming out in hives, stop using the medicine and seek help immediately.
Other expected side effects that may occur include:
abdominal pain or discomfort
vomiting and nausea
Speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
This medicine is suitable for most children but a few children should not use it.
If you are in any doubt, talk to your doctor or pharmacist.
Do not use this medicine:
If any of these apply, get advice from a doctor or pharmacist without using Benylin Children's Chesty Coughs.
Talk to your doctor or pharmacist for advice and to check if you can give this medicine:
This medicine is formulated for children 6-12 years of age and would not normally be taken during pregnancy or breastfeeding. The following advice is included in cases where an older child or adult is taking the medicine:
Always read the patient information leaflet before starting your treatment. The patient information can be found here/a>.
28 September 2020